Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

How to increase the capabilities of brain ?

hi i am male,19 years old .I m feeling weakness in brain nerves ,weak memory the problem get started before 4 years .initially it was started due to stress for 1-2 year but i m unable to recognize it at that time ,but know a days there is no any stress but still i m suffering from this problem .From two years i m under the treatment of a psychiatrist .I am feeling that my brain capabilities get reduced to 50 percent.I am also suffering from digestion problem from 4 years.I am feeling brain empty and very weak.Please suggest me what should i do
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist, Child 's  Response
Dear Achalsanghi ,
Your feeling of weakness in memory/empty brain can be part of depressive symptoms.
As you are already under the treament of psychiatrist you can discuss these issues with him and get clearity for your symptoms.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor